# SDR QXEA9500111

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 125753
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - ON GEAR EXTENSION THE RT MLG SHOWED UNSAFE GEAR WAS CYCLED AGAIN AND RT MLG SHOWED UNSAFE INDICATION FOR 15 LONGER THAN THE MLG AND NOSE GEAR.  REMOVED AND REPLACED THE RT MLG AFT UPLOCK ACTUATOR.  A/C PASSED GEAR OPERATIONAL CHECKS.
